# SDR USAA2012073000042

- Difficulty date: July 29, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 39,619 hours, 14,497 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT B POSITION NOT BLINKING.  REMOVED AND REPLACED FLASHLIGHT.
